It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-16-2005, 01:13 AM   #1
Junior Member
 
Join Date: Dec 2002
Location: Scotts, Michigan, United States
Posts: 20
aestud3 HB User
Insomnia...will it continue?

I was just put on Lexapro (10 mg) a day. I started taking it friday. Friday night I got zero sleep and I can't sleep at all tonight. I'm wondering if I should stop taking this, or will this side effect discontinue soon? HELP I need sleep!

 
Old 10-16-2005, 01:36 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2005
Posts: 576
*Versailles* HB User
Re: Insomnia...will it continue?

Hmmm....that's wierd...Lexapro actually helped me to sleep...but I had some side effects the first few weeks too. I actually suffer from mild insomnia regularly (not medicine induced), so it actually helps me get a few hours. I would give it a week or two (I know that is a while to wait...and frustrating..), but it may just be temporary...if not, you may need to talk to your doctor about getting it changed. I'm on 20 mg, and it almost knocks me out!

-Good luck
-Angel

 
Sponsors Lightbulb
   
Old 10-16-2005, 10:20 AM   #3
Senior Member
(male)
 
Join Date: Mar 2005
Posts: 234
Astroboy529 HB User
Re: Insomnia...will it continue?

I had the exact same experience on Lexapro and stopped it quite quickly

 
Old 10-16-2005, 01:46 PM   #4
Member
(female)
 
Join Date: Jan 2005
Posts: 53
GlassPawn HB User
Re: Insomnia...will it continue?

Hi, I started Lexapro 4 weeks ago for depression. Prior to getting any sort of help I was oversleeping, but once I started lexapro I couldn't sleep at all. I was too anxious the first week I started taking it and the second week, I just couldn't shut my brain down and was only able to get a couple of hours of sleep at night if I were lucky. I went to the doctor and she prescribed me some sleeping pills which I've been taking on and off for the last 2 weeks. My Doctor said the insomnia ought to go away within 2-6 weeks from the start of taking Lexapro. I would just talk to your doctor about your insomnia and see what he/she advises. Usually the insomnia will go away. you'll just have to be patient. good luck, hope it all works out for you!

-GlassPawn

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Fatigue, Insomnia, Chest Pain, Shortness of Breath, etc... Ideas? Cavemanman0 General Health 10 03-31-2011 02:05 PM
Insomnia Going on for 2 months please help thesaint Sleep Disorders 2 01-20-2009 02:04 PM
Adderall: heart palpitations and insomnia njr015 ADD / ADHD 1 01-13-2009 06:16 AM
Anyone tried Melatonin for insomnia? Luvmydog Sleep Disorders 6 09-24-2008 04:27 AM
Anxiety and Insomnia bodieiv Sleep Disorders 6 07-05-2008 03:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 05:29 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!